# SDR SWAA2025061678444

- Difficulty date: June 4, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 62,598 hours, 37,735 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Zone 800 Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE THE LH MLG CENTER DOOR DUE TO BEING CRACKED AT FWD ATTACH POINT.<[01] ALL CW;[02] VERIFIED INSTALL LH MLG CENTER DOOR AND MLG INNER DOOR IAW B737 AMM32-13-11-420-802 AND B737 AMM 32-12-11-420-804 STEPS G.(1)- H.(3)(D) AND H.(6)-H.(13) VERIFIED ADJUSTED LH MLG CENTER DOOR AND MLG INNER DOOR IAW B737 AMM 32-13-11-820-801 ADJUSTMENT GOOD.
